Author Topic: New sufferer is on board  (Read 2791 times)

Mrpebbles

  • Newbie
  • *
  • Posts: 7
New sufferer is on board
« on: March 04, 2013, 09:54:54 AM »
Yes, I agree with everything I have read about symptoms.
Here is my story

I am a 44yo male married for 18 years. I have been suffering since teen.   Never knew about this condition existing till last week when I stumbled onto this forum.
I have primary adrenal insufficiency and take 7mg a day of prednisone to treat it. I was on a high does of fludrocortisone for years, and it stopped working. 

I have low blood pressure and heart rate.  I have been hospitalized for it and no one wants to release me once admitted. Been to the ER too for this.  My bp is 75/35 and heart is 35 during the day. I am on mitodrine to increase, and lately has been 95/50 and 50 heart during the day

This alone makes me feel lousy, and when I have an ejaculation, I am really put over the edge for an entire week.

As someone else stated on this board about themselfe, I too look much younger than I am. People think I am my daughters older brother.  I am 6'1 and weigh 145 lbs and this is after gaining back 20 lbs from when my adrenal gland was making me vomit in my sleep and after meals the last 5 years.  Also my waist is only 28 inches.  I never did any drugs, or smoked, and I never drank - not even socially.  Seems I had enough trouble just trying to stay alive with my adrenal glands, and the thought of getting any more of a fogged brain really scared me.  Also I am a big runner, as it brings up my vitals and makes me feel better.  Last few years I was running between 60 and 70 miles every week.  I stopped in oct 2012 when I started feeling worse, and running wasn't helping.

I always knew it was something else going on. I researched a few years ago, if ejaculating depleted the body of any nutrients, and the answer was that the amount was so small that it was not an issue.

I can abstain, as I have extremely strong willpower, and will start niacin, and b5 and b6 to see if it makes me feel better.



Again, I'm so happy I found this forum, and look forward to sharing and learning.

Mrpebbles

  • Newbie
  • *
  • Posts: 7
Re: New sufferer is on board
« Reply #1 on: March 04, 2013, 11:04:02 AM »
Also I want to add that I have always been low on salt, and been taking 24 hr urin tests for this several times.   Cases it's been so low the lab notified the doctor who called me and said not to drive.  I was eating a teaspoon of salt extra a day to replinish. Now I only eat high sodium foods and my levels are normal.  I was passing out cold when out and about. Now I just get crazy dizzy when I stand up.

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 6059
  • All of us working together to defeat POIS!
Re: New sufferer is on board
« Reply #2 on: March 04, 2013, 12:43:50 PM »
Mrpebbles, Welcome to POIScenter!

Please visit our list of POIS resources;
http://poiscenter.com/forums/index.php?topic=1.msg1#msg1
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business

Mrpebbles

  • Newbie
  • *
  • Posts: 7
Re: New sufferer is on board
« Reply #3 on: March 07, 2013, 06:02:25 PM »
I am trying to think of everything about me that might have something in common with many of you.  Here's another:

For 44, I have a ridiculous amount of hair on my head. I think more than when I was a teen But the front of my thighs, lost all the hair.  My entire legs in the front has a big round bald spot on them.  When hair does pop up here and there, it can be pulled right out with a big white root ball attached.  This balding started at puberty where I lost all the small fine hairs in that spot on my legs.

Muon

  • Hero Member
  • *****
  • Posts: 2615
    • MCAD Thread
Re: New sufferer is on board
« Reply #4 on: September 14, 2022, 08:36:12 AM »
I was on a high dose of fludrocortisone for years, and it stopped working.
It’s medication for POTS patients with low blood volume. Was it effective for POIS? What was the dose?